# SDR GTIA012205

- Difficulty date: November 13, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT LOWER CARGO COMPARTMENT CORRODED X17 CHANNEL FROM STATION 937 TO 889.  REMOVED DAMAGE SECTION FROM STATION 889 TO 937, LOCATE AND DRILL.  INSTALLED CHANNEL IAW DC9 SRM 51-30-2.  (M)
